New operators on jet spaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 5 (1983) no. 2, pp. 171-198.
@article{AFST_1983_5_5_2_171_0,
     author = {Mangiarotti, L. and Modugno, Marco},
     title = {New operators on jet spaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {171--198},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 5},
     number = {2},
     year = {1983},
     zbl = {0532.58001},
     mrnumber = {735661},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_1983_5_5_2_171_0/}
}
TY  - JOUR
AU  - Mangiarotti, L.
AU  - Modugno, Marco
TI  - New operators on jet spaces
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1983
DA  - 1983///
SP  - 171
EP  - 198
VL  - Ser. 5, 5
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1983_5_5_2_171_0/
UR  - https://zbmath.org/?q=an%3A0532.58001
UR  - https://www.ams.org/mathscinet-getitem?mr=735661
LA  - en
ID  - AFST_1983_5_5_2_171_0
ER  - 
Mangiarotti, L.; Modugno, Marco. New operators on jet spaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 5 (1983) no. 2, pp. 171-198. http://archive.numdam.org/item/AFST_1983_5_5_2_171_0/

[1] V. Aldaya - J.A. De Azcarraga. «Variational principles on r-th order jets of fibre bundles in field theory». J. Math. Phys., 19(9), 1978, p. 1869-1875. | MR 496116 | Zbl 0415.58010

[2] P.L. Garcia. «The Poincaré-Cartan invariant in the calculus of variations». Symposia Mathematica, XIV, A.P., 1974, p. 219-246. | MR 406246 | Zbl 0303.53040

[3] H. Goldschmidt. «Integrability criteria for systems of non-linear partial differential equations». J. Diff. Geom., 1967, p. 269-307. | MR 226156 | Zbl 0159.14101

[4] H. Goldschmidt - S. Sternberg. «The Hamilton-Cartan formalism in the calculus of variations». Ann. Inst. Fourier, 23, 1973, p. 203-267. | Numdam | MR 341531 | Zbl 0243.49011

[5] R. Hermann. «Geometry, physics and systems». M. Dekker Inc. 1973. | MR 494183 | Zbl 0285.58001

[6] D. Krupka. «A geometric theory of ordinary first order variational problems in fibered manifolds. I. Critical sections». J. of Math. Analysis and applic. 49, 1975, p. 180-206. | MR 362397 | Zbl 0312.58002

[7] B. Kuperschmidt. «Geometry of jet bundles and the structure of lagrangian and hamiltonian formalism». Lecture notes in Math. 775, Springer, Berlin, 1980, p. 162-217. | MR 569303 | Zbl 0439.58016

[8] L. Mangiarotti - M. Modugno. «Some results on the calculus of variations on jet spaces». To appear on Ann. I nst. H. Poincaré. | Numdam | MR 715130 | Zbl 0519.49028

[9] M. Modugno - R. Ragionieri - G. Stefani. «Differential pseudo-connections and field theories». Ann. Inst. H. Poincaré, XXXIV n° 4,1981, p. 465-496. | Numdam | MR 625175 | Zbl 0478.70015

[10] R. Ouzilou. «Expression symplectique des problèmes variationnelles». Symposia Mathematica, XIV, A.P., 1974, p. 85-98. | MR 385923 | Zbl 0307.58002

[11] A. Perez-Rendon. «A minimal interaction principle for classical fields». Symposia Mathematica, XIV, A.P., 1974, p. 293-321. | MR 406000 | Zbl 0305.49049

[12] W.M. Tulczyjew. «The Euler-Lagrange resolution». Lecture notes in Mathematical Physics, Differential geometrical methods in Mathematical Physics, 836, Springer-Verlag, 1980, p. 22-48. | MR 607685 | Zbl 0456.58012